# SDR DL72L951663

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON AFT SIDE OF FORMER AT STATION 500, JUST INBD OF 27R.  REPAIRED AS PER M/M 53-11-0 AND CHECKED LIMIT PER SRM 53-10-1.
